MathSciNet Relay Station
MathSciNet bibliographic data
MR957264 42B15 (42B20 42B30)
Daly, James E.; Phillips, Keith On the classification of homogeneous multipliers bounded on $H^1({\bf R}^2)$. Proc. Amer. Math. Soc. 106 (1989), no. 3, 685–696.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement